# SDR CALA2014010300026

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 39,188 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0006, EMERGENCY AISLE LIGHTS INOPERATIVE AT ROW 10FED & 24FED.  REPLACED AISLE EMERGENCY LIGHT LAMPS AT ROWS 10FED & 24FED IAW B757-3 AMM TASK 33-51-05, OPERATIONS CHECKED NORMAL
